# SDR ASAA0976712

- Difficulty date: September 27, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 146A940139
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SPLICE BETWEEN NR 3 AND NR 4 CORRODED.  FABRICATED REPLACEMENT FLOOR PANEL SPLICE.
